# SDR UF6A990940

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: JD553J0410001
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE ANGLE WHICH ATTACHES THE VERTICAL STABILIZER TO THE FUSELAGE IS CRACKED ON THE RIGHT SIDE.  MAINTENANCE REPAIR ANGLE.  ALL WORK WAS DONE IAW ENGINEERING ORDER 99-184.  (M)
